# SDR DL78K020171

- Difficulty date: February 11, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 2,061 hours, 2,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR LOWER AFT EMERGENCY EGRESS LIGHT INOP.  RELAMPED SAME PER AMM, OPS CHECKS GOOD.
